# SDR HNAA2010031700059

- Difficulty date: March 2, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 37,741 hours, 44,188 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REMAIN ON WHEN SELECTED OFF.  SLAVED IN EMERGENCY LIGHT CONTROL BOX, NO FIX.  RECONNECTED ORIGINAL BOX.  RESEATED CONNECTOR ON BOTH POWER SUPPLIES IN CLOSET AND CONNECTOR 9811-P45.  OPS CHECK IN ACCORDANCE WITH 33-51-05.
